# SDR CA081126003

- Difficulty date: November 24, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Rig
- Location: Door Lock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURNBACK: FUSELAGE DOOR WARNING LIGHT IN FLIGHT.  RIGGED EMERGENCY EXIT DOOR PROXIMITY SENSOR EDRCLLK IAW AMM 52-71-01. INDUCTANCE 8.600MH.
